Format

Send to

Choose Destination
Circ J. 2005 Sep;69(9):1144-6.

Myocardial infarction in a 17-year-old body builder using clenbuterol.

Author information

1
Department of Paediatric Cardiology, Institute of Paediatrics, Medical University Łodź, Poland.

Abstract

A case of non-Q myocardial infarction in a previously healthy 17-year-old body builder, who used clenbuterol, a long-acting beta(2) adrenergic agonist with anabolic and lipolytic effects, is reported. Only 1 case report of myocardial infarction associated with the use of clenbuterol was found in a literature review and that case was, however, associated with anabolic steroid use. This is the first case report to describe myocardial infarction in a young male body builder only taking clenbuterol.

PMID:
16127201
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic
Loading ...
Support Center